# SDR DALA2016122210024

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1010-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK LBL 56 BS 1010-1022 CORRODED. BLENDED THE CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-20-52 REPAIR 1.
